Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

New light on our numerals


Authors: Jekuthial Ginsburg and David Eugene Smith
Journal: Bull. Amer. Math. Soc. 23 (1917), 366-369
DOI: https://doi.org/10.1090/S0002-9904-1917-02964-3
Correction: Bull. Amer. Math. Soc., Volume 23, Number 10 (1917), 467--467
MathSciNet review: 1559965
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1917-02964-3